# SDR CA120619002

- Difficulty date: June 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire Warning
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT WHILE THE ACFT WAS IN CLIMB, THE ENG 2 FIRE ALERT ILLUMINATED.  THE PILOT RELEASED BOTH FIRE AGENT BOTTLES WITHOUT STOPPING THE ALERT.  THE ENG WAS SHUT DOWN & THE ACFT RETURNED TO THE AIRPORT OF DEPARTURE FOR AN UNEVENTFUL SINGLE ENG LANDING.
